# SDR MWEA99852

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Engine: Pwa JT8D7B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 500361301
- Condition: Damaged
- Location: Compressor
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AFTER TAKEOFF, LEFT ENGINE BEGAN TO COMPRESSOR STALL.  MAINTENANCE FOUND FOREIGH OBJECT DAMAGE TO 13 STAGE COMPRESSOR BLADES.  REPLACED ENGINE WITH A SERVICEABLE UNIT.
